# SDR YENA201812010806

- Difficulty date: December 1, 2018
- Submitted: December 5, 2018
- Operation: Air carrier
- Aircraft: N306JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000272
- Aircraft time: 27,751 hours, 17,939 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON FLOOR STRUCTURE TRACK LEFT LOCATED FR 12-FR 20 AT FWD GALLEY AREA; REPLACED FLOORBEAM TRACK LOCATED AT FR12-20 LT SIDE IN PASSENGER CABIN IAW SRM 51-40-08 AND DRAWING 170-00822-503.
